Journal of Systems Science and Complexity
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | DOWNLOAD | CONTACT US
 
Journal of Systems Science and Complexity  
   
   
Adv Search »  
2011, Vol. 24(5): 981-990    DOI: 10.1007/s11424-011-8250-x
SAMPLE-SIZE DETERMINATION FOR TWO INDEPENDENT BINOMIAL EXPERIMENTS
Zhanping ZHAO, Niansheng TANG, Yunxian LI
Department of Statistics, Yunnan University, Kunming 650091, China
Received 2008-07-04  Revised 2009-09-04
Supporting info
  Copyright 2011 © Editorial Board of Journal of Systems Science and Complexity
Beijing 100190, P. R. China Tel: 86-10-62555263  Fax: 86-10-62568364 Email: jssc@amss.ac.cn
京ICP备05002806号-8